"Stationary Pattern of a Ratio-Dependent Food Chain Model with Diffusio" by Rui Peng, Junping Shi et al.
 

Document Type

Article

Department/Program

Physics

Journal Title

Siam Journal on Applied Mathematics

Pub Date

2009

Volume

70

Issue

1

First Page

368

Abstract

The main purpose of this erratum is to correct an error in the proof of Theorem 4.4 in [R. Peng, J. Shi, and M. Wang, SIAM J. Appl. Math., 67 (2007), pp. 1479-1503].

DOI

10.1137/090752845

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Downloads: 190
    • Abstract Views: 1
  • Captures
    • Readers: 1
see details

Share

COinS